# SDR IPXA09656435

- Difficulty date: June 18, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410143
- Part serial: 000688
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 1 SLAT LOWER AREA AT O/B AUX TRACK FOUND CHAFE.  METAL HOT BOND REPAIR PERFORMED AS PER SRM REV 44, 51-70-10 REPAIR 4 FIG 202.
